Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 2996  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page

    Article Cited by others

CORRESPONDENCE

Hand-foot syndrome due to capecitabine

Surjushe Amar, Vasani Resham, Medhekar Sudhir, Thakre Minal, Saple D G

Year : 2009| Volume: 54| Issue : 3 | Page no: 301-302

   This article has been cited by
 
1 Nasal involvement in hand and foot syndrome
Mishra, A., Shrestha, P.R., Ramanna Rao, R.V., Kumar, A.
Indian Journal of Dermatology. 2013; 58(2): 164
[Pubmed]  [Google Scholar]
2 Chemotherapy and fingerprint loss: Beyond cosmetic
Al-Ahwal, M.S.
Oncologist. 2012; 17(2): 291-293
[Pubmed]  [Google Scholar]
3 Oral capecitabine - can it cause the hand-foot syndrome?
Akash, S.S., Bhounsule, A.S.
Journal of Clinical and Diagnostic Research. 2011; 5(2): 376-378
[Pubmed]  [Google Scholar]

 

Read this article